# SDR CA090820007

- Difficulty date: August 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7257255
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE NUMBER ONE ENGINE WAS UP TO OPERATING RPM THEN DEACCELERATED TO FLIGHT IDLE FOR NO REASON.  THE FOLLOWING UNITS WERE REPLACED TO TROUBLE SHOOT THE DEFECT.  FUEL CONTROL P/N725725-5 S/N 45275 TSO 3531.  PILOT VALVE P/N 6028T23G01 S/N ESS30030 TSN: 17726.4 TSO 685.1  FUEL PUMP P/N 5002T83P02 S/N 1616A TSN 31772.9 TSO 2667.9 (TC# 20090820007)
